# SDR ASAA2018032324036

- Difficulty date: March 23, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,103 hours, 6,560 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE T25 SIGNAL IS OUT OF RANGE,  LONG TIME FAULT FOUND DURING EEC BITE TEST.   ACFT GROUNDED.  PERFORMED FIM 75-33 TASK 801. NO FAULTS. NR 2 ENG BITE TEST,  RECENT FAULTS HAS CODE 75-10802 (CH A), 75-20802 (CH B), AND 75-10822.  EEC, J9 AND J10 HARNESS PREVIOUSLY REPLACED.  POSSIBLE CAUSE IAW FIM 75-33 TASK 801 IS THE PT25 SENSOR.  R & R THE PT25 SENSOR FOR THE NR 2  ENGINE  IAW AMM 73-21-02. OPS TESTED GOOD.
